# SDR MALA100020

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 5,365 hours, 3,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-6 CHECK NOTED EMERGENCY LIGHT OVER LT WING BURNED OUT-DS55. R & R LT OVERWING EMERGENCY LIGHT PN 8GH002473 IAW AMM 33-51.  OPS CHECK NORMAL.
